# SDR USAA2014012400015

- Difficulty date: January 23, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 57,200 hours, 20,913 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211005920102
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R1 WILL NOT ARM.  REMOVED DEBRIS FROM DOOR R1 GIRT BAR ATTACH FITTINGS. OPERATION CHECKED GOOD.
